Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21589
Anza Hafsa, O; Mandallena, J-P; Michaille, G (2006). Homogenization of periodic nonconvex integral functionals in terms of Young measures. ESAIM: Control, Optimisation and Calculus of Variations, 12(1):35-51 (electronic).
View at publisher
Homogenization of periodic functionals, whose integrands possess possibly multi-well structure, is treated in terms of Young measures. More precisely, we characterize the -limit of sequences of such functionals in the set of Young measures, extending the relaxation theorem of Kinderlherer and Pedregal. We also make precise the relationship between our homogenized density and the classical one.
37 downloads since deposited on 05 Jan 2010
4 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Uncontrolled Keywords:||Young measures, homogenization|
|Deposited On:||05 Jan 2010 14:46|
|Last Modified:||05 Apr 2016 13:23|
|Additional Information:||Copyright © 2006 EDP Sciences|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page